Items for Zhang, Kewei

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Tang, Qi and Zhang, Kewei (2008) Bounds for effective strains of geometrically linear elastic multiwell model. Journal of Mathematical Analysis and Applications, 339 (2). pp. 1264-1276. ISSN 0022-247X

Tang, Qi and Zhang, Kewei (2007) An evolutionary double-well problem. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 24 (3). pp. 341-359. ISSN 0294-1449

Zhang, Kewei (2006) Existence of infintely many solutions for the one-dimensional Perona-Malik model. Calculus of Variations and Partial Differential Equations, 26 (2). pp. 171-199. ISSN 0944-2669

Taheri, Shahnez, Tang, Qi and Zhang, Kewei (2005) Young measure solutions and instability of the one-dimensional Perona-Malik equation. Journal of Mathematical Analysis and Applications, 308 (2). pp. 467-490. ISSN 0022-247X

Zhang, Kewei (2004) An approximation theorem for sequences of linear strains and its applications. ESAIM: Control, Optimisation and Calculus of Variations, 10 (2). pp. 224-242. ISSN 1292-8119

Zhang, K (2003) On separation of gradient Young measures. Calculus of Variations and Partial Differential Equations, 17 (1). pp. 85-103. ISSN 0944-2669

Zhang, Kewei (2002) Mountain pass solutions for a double-well energy. Journal of Differential Equations, 182 (2). pp. 490-510. ISSN 0022-0396

Zhang, Kewei (2002) The structure of rank-one-convex quadratic forms on linear elastic strains. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 133 (1). pp. 213-224. ISSN 0308-2105

Zhang, Kewei (2001) Maximal extension for linear spaces of matrics with large rank. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (6). pp. 1481-1491. ISSN 0308-2105

Hogan, Jeff, Li, Chun, McIntosh, Alan and Zhang, Kewei (2000) Global higher integrability of Jacobians on bounded domains. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 17 (2). pp. 193-217. ISSN 0294-1449

Zhang, Kewei (1998) On the structure of quasiconvex hulls. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 15 (6). pp. 663-686. ISSN 0294-1449

Zhang, Kewei (1998) On various semiconvex hulls in the calculus of variations. Calculus of Variations and Partial Differential Equations, 6 (2). pp. 143-160. ISSN 0944-2669

Li, C, McIntosh, A, Zhang, K and Wu, Z (1997) Compensated compactness paracommutators and Hardy spaces. Journal of Functional Analysis, 150. pp. 289-306. ISSN 0022-1236

This list was generated on Tue May 30 04:31:55 2017 BST.